# SDR AALA20170708003

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 18,369 hours, 7,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Bs 460-465
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO DOOR LOWER MAIN SILL WEB PLATE.  REMOVED AND REPLACED WEB IAW DRAWING 143A8122, SRM 51-40-02, SRM 53-30-15-01-1, AND 51-00-05-1.
